American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] P. Djakov and B. Mityagin. Riesz basis property of Hill operators with potentials in weighted spaces. Trans. Moscow Math. Soc. 75 (2014) 151-172.
Abstract, references, and article information
View Article: PDF

[2] David Gómez-Ullate, Niky Kamran and Robert Milson. On orthogonal polynomials spanning a non-standard flag. Contemporary Mathematics 563 (2012) 51-71.
Book volume table of contents   
View Article: PDF

[3] John Locker. Eigenvalues and completeness for regular and simply irregular two-point differential operators. Memoirs of the AMS 195 (2008) MR 2437836.
Book volume table of contents   

[4] Paul Binding, Lyonell Boulton, Jan Cepicka, Pavel Drábek and Petr Girg. Basis properties of eigenfunctions of the $p$-Laplacian. Proc. Amer. Math. Soc. 134 (2006) 3487-3494. MR 2240660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Romanov. On Instability of the absolutely continuous spectrum of dissipative Schrödinger operators and Jacobi matrices. St. Petersburg Math. J. 17 (2006) 325-341. MR 2159588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Locker. Spectral Theory of Non-Self-Adjoint Two-Point Differential Operators. Math. Surveys Monogr. 73 (1999) MR MR1721499.
Book volume table of contents   

[7] John Locker. Introduction to the spectral theory of differential operators. Math. Surveys Monogr. 73 (1999) 83-95.
Book volume table of contents   
View Article: PDF

[8] John Locker. Unbounded linear operators. Math. Surveys Monogr. 73 (1999) 1-39.
Book volume table of contents   
View Article: PDF

[9] John Locker. Fredholm operators. Math. Surveys Monogr. 73 (1999) 41-82.
Book volume table of contents   
View Article: PDF

[10] John Locker. Projections and generalized eigenfunction expansions. Math. Surveys Monogr. 73 (1999) 193-210.
Book volume table of contents   
View Article: PDF

[11] John Locker. Principal part of a differential operator. Math. Surveys Monogr. 73 (1999) 97-191.
Book volume table of contents   
View Article: PDF

[12] John Locker. Spectral theory for general differential operators. Math. Surveys Monogr. 73 (1999) 211-245.
Book volume table of contents   
View Article: PDF

[13] Roelof Koekoek. Differential equations for symmetric generalized ultraspherical polynomials . Trans. Amer. Math. Soc. 345 (1994) 47-72. MR 1260202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Allan M. Krall. Spectral analysis for the generalized Hermite polynomials . Trans. Amer. Math. Soc. 344 (1994) 155-172. MR 1242783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Don B. Hinton and Robert M. Kauffman. Discreteness of some continuous spectrum eigenfunction expansions . Proc. Amer. Math. Soc. 119 (1993) 235-243. MR 1174493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ahmed I. Zayed. A proof of new summation formulae by using sampling theorems . Proc. Amer. Math. Soc. 117 (1993) 699-710. MR 1116276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. Gesztesy and B. Simon. A short proof of Zheludev's theorem . Trans. Amer. Math. Soc. 335 (1993) 329-340. MR 1096260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leonard Bristow. Expansion theory associated with linear differential equations and their regular singular points . Trans. Amer. Math. Soc. 33 (1931) 455-474. MR 1501600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lewis E. Ward. Some third-order irregular boundary value problems . Trans. Amer. Math. Soc. 29 (1927) 716-745. MR 1501411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. H. Stone. The expansion problems associated with regular differential systems of the second order . Trans. Amer. Math. Soc. 29 (1927) 826-844. MR 1501416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. H. Stone. Irregular differential systems of order two and the related expansion problems . Trans. Amer. Math. Soc. 29 (1927) 23-53. MR 1501375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. H. Stone. An unusual type of expansion problem . Trans. Amer. Math. Soc. 26 (1924) 335-355. MR 1501281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Elizabeth Carlson. Extension of Bernstein's theorem to Sturm-Liouville sums . Trans. Amer. Math. Soc. 26 (1924) 230-240. MR 1501275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rudolph E. Langer. Developments associated with a boundary problem not linear in the parameter . Trans. Amer. Math. Soc. 25 (1923) 155-172. MR 1501235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wallie Abraham Hurwitz. An expansion theorem for a system of linear differential equations of the first order . Trans. Amer. Math. Soc. 22 (1921) 526-543. MR 1501184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James W. Hopkins. Some convergent developments associated with irregular boundary conditions . Trans. Amer. Math. Soc. 20 (1919) 245-259. MR 1501125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] George D. Birkhoff. Boundary value and expansion problems of ordinary linear differential equations . Trans. Amer. Math. Soc. 9 (1908) 373-395. MR 1500818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Max Mason. The expansion of a function in terms of normal functions . Trans. Amer. Math. Soc. 8 (1907) 427-432. MR 1500796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1